# SDR 2015FA0000189

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: General aviation
- Aircraft: N679X
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703101
- Aircraft time: 8,004 hours
- Engine: Cont TSIO360FB
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Cable
- Part number: LSMSCD0321
- Condition: Worn
- Location: Cowl Flaps
- Part time: 1,197 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWL FLAP CABLE RUBBING ON EXHAUST ON LT SIDE OF ENGINE.  RUBBED THROUGH THE OUTER COVER AND HALF THROUGH THE INNER CORE. THIS ACFT HAS HAD A REPLACEMENT COWL INSTALLED UNDER STC SA03470AT.
